# SDR REXA2022012600109

- Difficulty date: January 15, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR WEB CORRODED TCI 52-10-301
"REMOVED, LOCATED, DRILLED AND INSTALLED PAX DOOR AFT STAIR WEB IAW 
CRJ-900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, CRJ-900 AMM
52-11-07-400-802-A01, 52-11-00-710-801-A02. OPS CHECK GOOD. WVAC   
                                             "
